MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC SPECTRUM WIRELESS BATTERY MODULE

BAXTER INTERNATIONAL INC SPECTRUM WIRELESS BATTERY MODULE
Model Number 36010
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a v9 wireless battery failed during delivery and the pump shut off in intensive care unit.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter phone no.(b)(6) should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H11: a service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SPECTRUM WIRELESS BATTERY MODULE
Common Device Name
WIRELESS BATTERY MODULE
Manufacturer (Section D)
BAXTER INTERNATIONAL INC
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park ave
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18719089
Report Number1314492-2024-00389
Device Sequence Number6934527
Product Code FRN
UDI-Device Identifier00085412718378
UDI-Public(01)00085412718378(10)0004F33A277D
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K222048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36010
Device Catalogue Number36010
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date10/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown